Portugaliae Mathematica   EMIS ELibM Electronic Journals

Vol. 57, No. 1, 2000 · Contents

Journal Home

All Journals

ELibM Home



Paulo Eduardo Oliveira:
Mean Square Error for Histograms when Estimating Radon-Nikodym Derivatives

Svitlana P. Rogovchenko and Yuri V. Rogovchenko:
Asymptotic Behavior of Solutions of Second Order Nonlinear Differential Equations

Gerd Herzog:
On Quasimonotone Increasing Systems of Ordinary Differential Equations

R.S. Melham:
A Generalization of a Result of André-Jeannin Concerning Summation of Reciprocals

Randall J. Swift:
Signal Extraction for a Class of Nonstationary Processes

P. Cragnolini and P.A. Oliverio:
Lines on Del Pezzo Surfaces with $K_{S}^{2}=1$ in Characteristic 2 in The Smooth Case

Lorenzo Freddi:
Optimal Control Problems with Weakly Converging Input Operators in A Nonreflexive Framework

Publication date for this issue: 31 Jan 2003. This page was last modified: 27 Nov 2007.

© 2000 Sociedade Portuguesa de Matemática
© 2000–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition